# SDR N6WA2014023001

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,120 hours, 20,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SUPPORT WHEEL CABLE BROKEN.  R & R MAIN CABLE DOOR SUPPORT WHEEL IAW CRJ700 AMM 52-11-13, OPERATIONS CHECK IAW CRJ700 AMM 52-11-00, OPERATIONS CHECKED GOOD AT THIS TIME.
